# SDR 20000628SH002

- Difficulty date: June 16, 2000
- Submitted: June 28, 2000
- Operation: General aviation
- Aircraft: N79AP
- Make and model: Beech 58P
- Aircraft serial: TJ206
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 3581501G7
- Condition: Failed
- Location: Rear Arm
- Part time: 3,799 hours
- Component: Rt Inbdgear Door, Raythn
- Component part number: 35815055169
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR HINGE CASTING FAILED HALFWAY ALONG ARM OF RADIUS, PN 35/815016/7 WHILE APPROACH TO LAND:  POSSIBLE CAUSE IS WEAR IN THE FRONT HINGE PIVOT BRACKET BOLT HOLES WHICH COULD CAUSE VIBRATION.  INSPECT BOTH FRONT AND REAR BOLT HOLES FOR WEAR ALIGNMENT BY DISCONNECTING THE ACTUATING ROD, REPLACE AS NECESSARY.  (X)
